# SDR UPS09854290

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 ENGINE FLAMEOUT.  ***SDR FILED OPEN***
